1 doctor weighed in:

Is severe diarrhea a side effect of nsaids?

1 doctor weighed in
Dr. Abdus Khan
Urgent Care

In brief: In short no.

NSAID can cause stomach acidity and in some people may give rise to stomach upset and mild diarrhea.
But severe diarrhea is not seen with them. If if it continues further and especially with cramps and fever. Don't wait and get it checked in the emergency department.

In brief: In short no.

NSAID can cause stomach acidity and in some people may give rise to stomach upset and mild diarrhea.
But severe diarrhea is not seen with them. If if it continues further and especially with cramps and fever. Don't wait and get it checked in the emergency department.
Dr. Abdus Khan
Dr. Abdus Khan
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors